# SDR ASOA20100007

- Difficulty date: January 3, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 18,111 hours, 15,620 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED PAX DOOR EXIT PLACARD IAW AMM 11-30-00.  ITEM: 1 01-02-2010  REPLACED PAX DOOR EXIT PLACARD IAW AMM 11-30-00. (CLOSED)
